# SDR SWIA202162760

- Difficulty date: September 26, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR FWD SEAL STRIKER PREVIOUS REPAIR STRAP DENTED/GOUGED.   (C-CHECK RO 11-24-21)   REMOVED DAMAGED REPAIR STRAP PREVIOUSLY INSTALLED REF. CRJ-700 SRM, 53-21-23-201-003-A01. INSTALLED NEW REPAIR STRAP REPLACEMENT TO PASSENGER DOOR FWD SEAL STRIKER REF. CRJ-700 SRM, 53-21-23-201-003-A01. ( SEE CONTINUATION SHEET FOR FURTHER DETAILS)
